It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well, Im sorry to hear of your problems. The side effects of medications can be horrible. I would highly NOT recommend going off of your current regimen, unless it is a must. SSRI's, even though they are prescribed commonly, change the body in numerous ways. I can speak from experience. I was on lexapro 10mg a day, for about 6 months, and i decided I didn't need to bother taking this pill. BAD IDEA. About 2 weeks later, I stated getting pain. It started like arthritis in my shoulders, and then worked it's way all along my body. I had a bout of Fibromylasia from the cessation of the medication. Tamper, tamper tamper... Oh course if I talked to my dr befor making such a choice i could have bypassed all the emergency room visits and ambulance calls.

I know what you mean about the "fog" state. It really sux. It's as if your there, but your not. Between a dream and reality. At least for me, thats how I would describe it.

I'm not a doctor, but maybe you need a sedative for the "breakthrough" anxiety like xanax. SSRI's can make you drowsy, and dissociated, but at the same time they can shield you from such pain and fear that you would otherwise have.
I wish I could take my SSRI only when needed, because like you I don't like to live in a "fog".
I'm sorry you've been through so much. Prozac is a good drug if your looking for a new one. I mentioned in another article that pharmacutical companys push doctors to prescribe the new meds so they can make some money. Prozac is the first SSRI and it is VERY good. I basically have no complants about it. I'm not saying it works for everyone, but for me it does.

GJ
J





All times are GMT -7. The time now is 10:24 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!